# SDR 97FDEA00456

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518219126
- Condition: Corroded
- Location: Bs 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN SKIN RT BS 383 FROM STR 19 TO STR 22, JUST FORWARD OF OXYGEN SERVICE.  *S/D*  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-30-1.  REMOVED SKIN PANEL BS 360 TO 441, STR 19 TO STR 26 RT AND FABRICATED REPLACEMENT SKIN PANEL, BS 360 TO BS 441 AND STR 19 TO STR 26 RT IAW FED-EX EA NR 7-5330-34962.
